MathSciNet Relay Station
MathSciNet bibliographic data
MR283163 28.16
Bruckner, A. M.; Weiss, Max L. On approximate identities in abstraact measure spaces. Monatsh. Math. 74 1970 289–301.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement